Mathematical Research Letters

Volume 14 (2007)

Number 3

On certain moduli spaces of ideal sheaves and Donaldson-Thomas invariants

Pages: 403 – 411

DOI: http://dx.doi.org/10.4310/MRL.2007.v14.n3.a5

Authors

Sheldon Katz (University of Illinois)

Wei-Ping Li (HKUST)

Zhenbo Qin (University of Missouri)

Abstract

We determine the structure of certain moduli spaces of ideal sheaves by generalizing an earlier result of the first author. As applications, we compute the (virtual) Hodge polynomials of these moduli space, and calculate the Donaldson-Thomas invariants of certain $3$-folds with trivial canonical classes.

Full Text (PDF format)